SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

J. B. Babujee and R. Jagadesh, “Super Edge Bimagic Labeling for Disconnected Graphs,” International Journal of Applied Mathematics & Engineering Sciences, Vol. 2, No. 2, 2008, pp. 171-175.

has been cited by the following article: